# SDR A6WA201040374

- Difficulty date: May 22, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 17,504 hours, 16,394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DRAG ANGLE CRACKED UNDER ASSIST CABLE PULLEY BRACKET SPLICED IN NEW DRAG ANGLE.
